# SDR 2023F00340

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: General aviation
- Aircraft: N149CF
- Make and model: Beech C90
- Aircraft serial: LJ925
- Aircraft time: 12,526 hours, 13,125 cycles
- Engine: Pwa PT6A21
- Engine time: 12,286 hours, 12,435 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: 1003840725
- Part serial: 265012
- Condition: Arced
- Location: Zone 200
- Part time: 12,526 hours
- Component: A/C Comp. Drive, NA
- Component part number: 1003840725
- Stage of operation: AA
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING A SCHEDULED INSPECTION THE ELECTRICAL CONNECTION ON AIR CONDITIONING COMPRESSOR DRIVE MOTOR WAS FOUND TO BE LOOSE AND SHOWED SIGNS OF ARCING.
